# SDR SWIA2023050100021

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N402SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000733
- Aircraft time: 12,806 hours, 8,161 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE ON RH SIDE OF AC TAIL (ZONE 310) FWD OF AFT EQUIPMENT DOOR (FILED CLOSED)COMPLETED PERMANENT REPAIR ON RH SIDE OF AC TAIL (ZONE 310) FWD OF AFT EQUIPMENT DOOR IAW ETD2023-170-011080 REV.:/ DATED 4/29/23
